# SDR CA960513013

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Winshield
- Part number: NF20216245
- Condition: Cracked
- Location: Captains
- Part time: 1,188 hours
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)CAPTAIN'S "A" PANEL WINDSHIELD CRACKED ON DESCENT THROUGH 4,000 FEET.
